# SDR A6WA201240568

- Difficulty date: May 9, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 31,504 hours, 28,237 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fs 280 Rt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT SIDE OF 280 BULKHEAD HAS 2 GOUGES ON THE INBD SIDE FROM MAKING CONTACT WITH GALLEY STORAGE COMPARTMENT DOOR.
